Some cover properties of nonseparable metric spaces
Colloquium Mathematicum, Tome 52 (1987) no. 1, pp. 53-65
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_52_1_53_65,
author = {Jacek Nikiel},
title = {Some cover properties of nonseparable metric spaces},
journal = {Colloquium Mathematicum},
pages = {53--65},
year = {1987},
volume = {52},
number = {1},
doi = {10.4064/cm-52-1-53-65},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-52-1-53-65/}
}
Jacek Nikiel. Some cover properties of nonseparable metric spaces. Colloquium Mathematicum, Tome 52 (1987) no. 1, pp. 53-65. doi: 10.4064/cm-52-1-53-65
Cité par Sources :